Skip to main content

Representation of ion implantation distributions in two and three dimensions

Ashworth, D.G., Bowyer, M.D.J., Oven, Robert (2000) Representation of ion implantation distributions in two and three dimensions. Journal of Physics D: Applied Physics, 24 (7). pp. 1120-1125. ISSN 0022-3727. (doi:10.1088/0022-3727/24/7/015) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:38897)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1088/0022-3727/24/7/015

Abstract

The representation of two- and three-dimensional point response functions by Pearson frequency distribution curves is discussed for the case of energetic ions implanted into homogeneous, amorphous material. Comparisons are made between the Pearson curves and high-resolution Monte Carlo simulations. It is shown that no extra information is required to derive the three-dimensional representation once the two-dimensional representation is known.

Item Type: Article
DOI/Identification number: 10.1088/0022-3727/24/7/015
Subjects: T Technology
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Engineering and Digital Arts
Depositing User: Tina Thompson
Date Deposited: 24 Mar 2014 16:58 UTC
Last Modified: 16 Feb 2021 12:52 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/38897 (The current URI for this page, for reference purposes)
Oven, Robert: https://orcid.org/0000-0002-8517-3634
  • Depositors only (login required):